MathSciNet Relay Station
MathSciNet bibliographic data
MR142586 (26 #155) 16.40
Levy, Lawrence Torsion-free and divisible modules over non-integral-domains. Canad. J. Math. 15 1963 132–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement